MAUDE Adverse Event Report: GALT MEDICAL CORPORATION 6F HYDROPHILIC GALTSTICK INT KIT

GALT MEDICAL CORPORATION 6F HYDROPHILIC GALTSTICK INT KIT
Model Number KIT-036-06
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint received by manufacturer (galt medical) from fda by mail.End user sent mdr med watch report to fda under report number (b)(4) about guidewires broke inside the patient.The manufacturer (galt medical) created complaint record number (b)(4) and notified end user about this record and requesting complaint sample to be returned for evaluation.At this moment investigation and evaluation performed on documentation and complaint history review and there are no incidents or abnormality indicated during manufacturing process.All products and/or subcomponents manufactured to specification and pass inspections per applicable criteria.Galt create rma for end user to return the sample and once complaint sample return then galt will complete investigation and evaluation and a follow-up report will send to fda reference to this report.
 
Event or Problem Description
Manufacturer (galt medical) received med watch report 3500a form by mail from fda on 6/30/2021.End user stating that during removal of double j urinary stent a piece of galtstick lot number (g21012090) 0.018 wire broke off inside the patient's right kidney.Md attempted and took approximately 2 hours to snare and remove this piece - unsuccessfully.Wire remained inside patient at conclusion of procedure.At this time the manufacturer (galt medical) does not have any other information regarding patient status and additional information requested from end user to be provided to galt medical to help with investigation and evaluation.

Brand Name
6F HYDROPHILIC GALTSTICK INT KIT
Common Device Name
GALTSTICK INT KIT
Manufacturer (Section D)
GALT MEDICAL CORPORATION
2220 merritt dr #100
garland 75041
MDR Report Key12124446
Report Number1649395-2021-00006
Device Sequence Number3325088
Product Code DQX
UDI-Device Identifier20841268105793
UDI-Public20841268105793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2025
Device Model NumberKIT-036-06
Device Lot NumberG21012090
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR